MathSciNet Relay Station
MathSciNet bibliographic data
MR539621 (80j:14045) 14M15 (14F05 14J25)
Papantonopoulou, Aigli Surfaces in the Grassmann variety $G(1,\,3)$. Proc. Amer. Math. Soc. 77 (1979), no. 1, 15–18.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement